Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Recent Mathematical Tables


Journal: Math. Comp. 1 (1945), 355-364
DOI: https://doi.org/10.1090/S0025-5718-45-99026-0
Corrigendum: Math. Comp. 2 (1947), 288.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

    A complete table of the binomial coefficients $(_r^n)$ for $n = 2(1)50,r = 2(1)50$, is contained in J. W. L. Glaisher, Messenger Math., s. 2, v. 47, 1917, p. 97-107. L. S. Dederick, “A modified method for cube roots and fifth roots,” Amer. Math. Mo., v. 33, 1926, p. 469-472. See also D. H. Lehmer, “On the use of the calculating machine for cube and fifth roots,” Amer Math. Mo., v. 32, 1925, p. 377-379. In the “table of cube and fifth roots” for this latter article are the following slips: $\sqrt [5]{{10}}$, for 93193, read 93192; $\sqrt [5]{{1000}}$ for 71705, read 71706; $\sqrt [3]{{1.02}}$ for 27709, read 22710; $\sqrt [5]{5}$, for 29662, read 29661. NYMTP, Tables of Lagrangian Interpolation Coefficients, New York, 1944. H. T. Davis, Tables of the Higher Mathematical Functions, v. 1, Bloomington, Ind., 1933, p. 82-83. H. A. Webb and J. R. Airey, “The practical importance of the confluent hypergeometric function,” Phil. Mag., s. 6, v. 36, 1918, p. 129-141. J. R. Airey, “The confluent hypergeometric function,” B.A.A.S., Report, 1926, p. 276-294; 1927, p. 220-244. R. Gran Olsson, (a) “Biegung kreisförmiger Platten von radial veränderlicher Dicke,” (b) “Tabellen der konfluenten hypergeometrischen Funktion erster und zweiter Art,” Ingenieur-Archiv, v. 8, 1937, p. 81-98, 99-103. G. E. Chappell, “The properties of a new orthogonal function associated with the confluent hypergeometric function,” Edinburgh Math. So., Proc., v. 43, 1925, p. 117-130. B. Sen, “Note on the stresses in some rotating circular disks of varying thickness,” Phil. Mag., s. 7, v. 19, 1935, p. 1121-1125. H. Lamb, “On atmospheric oscillations,” R. So. London, Proc., v. 84A, 1910, p. 551-572. N. S. Koshliakov, “O vychislenii po formule mekhanicheskikh kvadratur opredelennykh integralov s beskonechnymi predelami” [On the calculation of integrals to infinite limits by means of formulae of mechanical quadratures], Akad. Nauk, Leningrad, Izvestiia, s. 7, Fiziko-matematicheskoe otdelenie, v. 7, 1933, p. 801-808.
  • Arnold N. Lowan and William Horenstein, On the function $H(m,a,x)=\exp (-ix)F(m+1-ia, 2m+2; 2ix)$, J. Math. Phys. Mass. Inst. Tech. 21 (1942), 264–283. MR 7821, DOI https://doi.org/10.1002/sapm1942211264


Additional Information

Article copyright: © Copyright 1945 American Mathematical Society